# SDR V0XD201402150002

- Difficulty date: February 15, 2014
- Submitted: February 15, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Part number: MS211519C
- Condition: Corroded
- Location: Pax Door
- Component: Pax Door, Bombdr
- Component part number: CC670386001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MAIN PAX DOOR LOWER PUSH ROD ASSEMBLY.  REMOVED LOWER PUSH ROD BOLT.  CLEANED AFFECTED AREA IAW AMM 51-26-00, NO FURTHER DAMAGE FOUND.  REINSTALLED LOWER PUSH ROD BOLT IAW CRJ 700 AMM 52-11-02.
